# SDR CALA2013022500127

- Difficulty date: February 23, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A81121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 STRUCTURE HAS MINOR CORROSION, R & R L-1 STRUCTURE IAW SRM 51-10-02 AND SRM 51-40 -02.
